# SDR DL73S953594

- Difficulty date: September 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N307DL
- Make and model: Boeing 737232
- Aircraft serial: 23079
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Power Supply
- Part number: BPS73
- Condition: Inop
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LAYOVER, L-1 DOOR EXTERIOR EMERGENCY LIGHT INOP.  REPLACED POWER SUPPLY AND BATTERY OPERATION NORMAL.
